# SDR CALA9801647

- Difficulty date: September 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14788
- Make and model: Boeing 727232
- Aircraft serial: 20642
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 1166
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FLOORBOARD SUPPORT ANGLE IN AFT PIT CORRODED AT STA 1166, LT SIDE.  THE CORRODED AREA OF FLOORBOARD SUPPORT ANGLE WAS REMOVED AND REPAIR PARTS WERE INSTALLED IAW SRM 53-10-5, FIGURE 6, 51-10-2, 51-30-2, AND MM 51-20-11.
